MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CARDINAL HEALTH SAFETY LANCETS LOW FLOW

OWEN MUMFORD LIMITED CARDINAL HEALTH SAFETY LANCETS LOW FLOW
Model Number AT 6204
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Omi's customer cardinal health emailed their event form to report their customer, (b)(6)hospital had a lancet not retract after using on a fingersitck and as a result the rn performing the procedure was stuck with the used needle.
 
Additional Manufacturer Narrative
The rn contact details were not given to owen mumford.We have had to rely on cardinal health to obtain more information and none has been provided.Om inc followed up three times trying to obtain a medical questionnaire and one was not returned.

Brand Name
CARDINAL HEALTH SAFETY LANCETS LOW FLOW
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key17406381
Report Number8021764-2023-00004
Device Sequence Number5900411
Product Code FMK
UDI-Device Identifier20885380065955
UDI-Public20885380065955
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT 6204
Device Lot Number05919
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown